教師資料查詢 | 類別: 期刊論文 | 教師: 陳淼勝 CHEN, MIAO-SHENG (瀏覽個人網頁)

標題:A Note on Opial's Inequality
學年74
學期2
出版(發表)日期1986/03/01
作品名稱A Note on Opial's Inequality
作品名稱(其他語言)
著者陳淼勝; Chen, Miao-sheng; 林進財
單位淡江大學經營決策學系
出版者中華民國數學會
著錄名稱、卷期、頁數Chinese Journal of Mathematics 14(1), pp.53-58
摘要The aim of this paper is to present some new integral inequalities of the Opial type in two independent variables which can be used in the analysis of integrodifferential equations as handy tools.
關鍵字
語言英文(美國)
ISSN0379-7570
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!